MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC181400
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2011, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.On an unknown date in (b)(6) 2021, a distal type i endoleak at the right side was observed on the follow up ct imaging.On (b)(6) 2021, reintervention took place, the right internal iliac artery was embolized as planned and an additional stent graft was placed to extend the treatment area upto the right external iliac artery.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Investigation findings: investigation findings code updated to code 213 as a result of the completion of a dhr review.Investigation conclusions: code 11 updated to code 4315.Type of investigation code 4118 updated to 3331 with conclusion of phr review.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12682229
Report Number2017233-2021-02482
Device Sequence Number4238054
Product Code MIH
UDI-Device Identifier00733132610020
UDI-Public00733132610020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model NumberPXC181400
Device Catalogue NumberPXC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale